# SDR AALA201712269062

- Difficulty date: December 22, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 26,216 hours, 10,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY  LIGHT LENS AT BS 727 FOUND MISSING. A NEW  LENS WAS INSTALLED IAW AMM 25-63-00.
